# SDR ASAA2017051720809

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 7,552 hours, 2,484 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 115195219
- Part serial: 115195251031
- Condition: Failed
- Part time: 7,541 hours, 2,481 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPCU INOPERATIVE ELECTRIC LIGHT OVERHEAD ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED BITE CHECK IAW FIM 24-31, TASK 801, SPCU FAILED. UNABLE TO CLEAR.  REMOVED & REPLACED SPCU IAW AMM 24-14-11, PB 400.  GROUND VERIFICATION CHECKED OK.
